


default search action
"On the stabilizability of some classes of bilinear systems in \Bbb ..."
Hamadi Jerbi (2002)
- Hamadi Jerbi:
On the stabilizability of some classes of bilinear systems in \Bbb R3. Kybernetika 38(4): 457-468 (2002)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.